# SDR SWAA2017083116043

- Difficulty date: August 23, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 116A3410
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION REAR SPAR LOWER WEB CRACKED BETWEEN BAY 7L AND BAY 9L.  REPAIRED WEB PER SRM.
